26786 articles – 20459 Notices  [english version]
.:. Consultation > Liste par unité de recherche > Fédération de Chimie de Nancy .:.
26 documents classés par :
1 - 2 Page Suivante Page Finale
fulltext access Quantization of soluble classical constrained systems
Belhadi Z. et al
[hal-01006207 - version 2] (27/08/2014)
fulltext access Disconjugacy, regularity of multi-indexed rationally-extended potentials, and Laguerre exceptional polynomials
Grandati Y. et al
[hal-00755966 - version 2] (08/12/2012)
fulltext access A short proof of the Gaillard-Matveev theorem based on shape invariance arguments
Grandati Y.
[hal-00750572 - version 1] (11/11/2012)
fulltext access New rational extensions of solvable potentials with finite bound state spectrum
Grandati Y.
[hal-00680522 - version 1] (19/03/2012)
fulltext access Multistep DBT and regular rational extensions of the isotonic oscillator
Grandati Y.
[hal-00614879 - version 2] (18/11/2011)
fulltext access Solvable rational extensions of the Morse and Kepler-Coulomb potentials
Grandati Y.
[hal-00579161 - version 1] (23/03/2011)
fulltext access Solvable rational extensions of the isotonic oscillator
Grandati Y.
[hal-00549822 - version 2] (12/01/2011)
fulltext access Dirac Particles in a Gravitational Field
Gosselin P. et al
[hal-00516606 - version 1] (10/09/2010)
fulltext access Appearance of Gauge Fields and Forces beyond the adiabatic approximation
Gosselin P. et al
J. Phys. A: Math. Theor., 43 (2010) 354025 [hal-00509367 - version 2]
fulltext access Rational solutions for the Riccati-Schrödinger equations associated to translationally shape invariant potentials
Grandati Y. et al
Annals of Physics 325 (2010) 1235-1259 [hal-00426370 - version 3]
fulltext access Ma-Xu quantization rule and exact WKB condition for translationally shape invariant potentials
Grandati Y. et al
[hal-00443666 - version 1] (02/01/2010)
fulltext access Solvable rational extension of translationally shape invariant potentials
Grandati Y. et al
[hal-00441045 - version 2] (24/01/2010)
fulltext access Semiclassical quantization of electrons in magnetic fields: the generalized Peierls substitution
Gosselin P. et al
Europhysics Letters (EPL) 84 (2008) 50002 [hal-00279987 - version 3]
fulltext access Appearance of Gauge Fields and Forces beyond the adiabatic approximation
Gosselin P. et al
[hal-00332405 - version 1] (20/10/2008)
fulltext access On Peres approach to Fradkin-Bacry-Ruegg-Souriau's perihelion vector
Grandati Y. et al
[hal-00331850 - version 1] (21/10/2008)